JournalsprimsVol. 31, No. 5pp. 829–845

Distributions with Exponential Growth and Boehner-Schwartz Theorem for Fourier Hyperfunctions

  • Soon-Yeong Chung

    Sogang University, Seoul, South Korea
  • Dohan Kim

    Seoul National University, South Korea
Distributions with Exponential Growth and Boehner-Schwartz Theorem for Fourier Hyperfunctions cover
Download PDF

Abstract

Every positive definite Fourier hyperfunction is a Fourier transform of a positive and infra-exponentially tempered measure, which is the generalized Boehner-Schwartz theorem for the Fourier hyperfunctions. To prove this we characterize the distributions with exponential growth via the heat kernel method.

Cite this article

Soon-Yeong Chung, Dohan Kim, Distributions with Exponential Growth and Boehner-Schwartz Theorem for Fourier Hyperfunctions. Publ. Res. Inst. Math. Sci. 31 (1995), no. 5, pp. 829–845

DOI 10.2977/PRIMS/1195163720